# SDR CA981113004

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Cable
- Part number: NAS303370566
- Condition: Frayed
- Location: Rt Mlg
- Part time: 25,442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 500 HOUR INSPECTION, THE RIGHT MAIN LANDING GEAR DOOR RELEASE CABLE WAS FOUND FRAYED.
